TITLE

Form and scaling of radial growth

AUTHOR(S)
Batchelor, M. T.; Henry, B. I.; Watt, S. D.
PUB. DATE
June 2000
SOURCE
AIP Conference Proceedings;2000, Vol. 519 Issue 1, p521
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An illustration of radial growth and form is given with examples of annual growth rings in trees. A radial version of the Kardar-Parisi-Zhang equation is then discussed.
ACCESSION #
5664997

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics